# SDR SWAA2014062329312

- Difficulty date: June 10, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C33722
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY STRAP CORRODED AT BS 727, BETWEEN STRINGER 22R TO 27R.  R & R STRAP IAW SRM & DWG.
